# SDR UALA2012022401106

- Difficulty date: February 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1725.5 FRAME FWD SIDE OF FRAME STR 30L HAS RIVETS LOOSE, PUSHING ON ATTACH FITTING.  REMOVED FASTENERS AT STA 1725.5, STR 26L AREA, ACCOMPLISHED NDT OF HOLES NO CRACKS NOTED, INSTALLED NEW FASTENERS.
